# SDR R61A2025082500377

- Difficulty date: August 5, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N208QJ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 37,137 hours, 27,405 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND PROTRUDING DENT FOUND ON R/H VERTICAL STAB SKIN BETWEEN RIB 8 AND RIB 9 STR 9C. REPAIRED VERTICAL STAB SKIN IAW ETD 2025-170-926774
